# SDR WX0A2015022072428

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 54,168 hours, 51,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT AFT ENTRY DROP CEILING, TUNNEL & TAIL CONE LOWER LIGHT.  REPLACED BATTERIES IN POWER SUPPLY B5 27, DROP CEILING, TUNNEL  & TAIL CONE LOWER LIGHT.  OPERATIONS CHECKED GOOD.
